# SDR SIMA20130929002

- Difficulty date: September 29, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528364005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND RT OMEGA BEAM INBD SUPPORT ANGLE CRACKED BETWEEN FRAMES 47 AND 48.  REMOVED AND REPLACED THE RIGHT OMEGA BEAM IAW SRM 51-40-02 AND SRM 53-23-02. AIRCRAFT RETURNED TO SERVICE.
